When I take magnesium oxide I get a very,very,very,very bad headache and I take the strongest pain pills I have and nothing seems to work until it is out of my system.What might be the cause of this? Why are these pills causing these headaches? Are they linked to something else?
23 Jun 2010
I looked up this medication (interactions) and found it has adverse reactions to over 150 other medications including many for pain relief, even aspirin and acetaminophen. If you go to the top of this page and click on "Interaction Checkers" you can type in the medication names and check for any adverse reactions. When I checked the magnesium oxide alone, it didn't mention headaches as a side effect. Are you taking the pain medications while the MO is still in your system? I hope this information was usueful. Please let your doctor know about these headaches asap.
My best wishes,
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have neck and back pain and had operation to fuse L4-L5 vertabrate and sciatic pain. they gave me magnesion oxide. Is it ever use just for pain for ...
3 answers • 3 Feb 2011
was told by a nurse from my obgyn that the doctor said to buy magnesium oxide over the counter for my leg cramps. Was wondering how safe it was and ...
1 answer • 11 Mar 2011
1 answer • 6 Apr 2014